Comment on "calculation of two-center nuclear attraction integrals over integer and noninteger n-slater-type orbitals in nonlined-up coordinate systems"


Guseinov I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.36, no.2, pp.123-127, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 36 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1023/b:jomc.0000038771.04263.ec
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.123-127

Abstract

Recently published formulas for the calculation of two-center nuclear attraction integrals ( T. "Ozdogan, S. Gumus, and M. Kara, J. Math. Chem. 33 ( 2003) 181) are critically analyzed. It is shown that the analytical relations presented in this work are not original and they can easily be derived by means of a simple algebra from the formulas for overlap integrals, their rotation coefficients and expansion of the product of two normalized associated Legendre functions in elliptical coordinates published in our papers ( I. I. Guseinov, J. Phys. B 3 ( 1970) 1399; Phys. Rev. A 32 ( 1985) 1864; J. Mol. Struct.: Theochem 336 ( 1995) 17).